Kinematical limit analysis for design of soil-nailed structures

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalASCE
Volume118
Issue number10
StatePublished - Oct 1992

Cite this

Kinematical limit analysis for design of soil-nailed structures. / Juran, Ilan; al.

In: ASCE, Vol. 118, No. 10, 10.1992.

Research output: Contribution to journalArticle

@article{02bae13d40254510b8f4e5c015fccec7,
title = "Kinematical limit analysis for design of soil-nailed structures",
author = "Ilan Juran and al",
year = "1992",
month = "10",
language = "English (US)",
volume = "118",
journal = "ASCE",
number = "10",

}

TY - JOUR

T1 - Kinematical limit analysis for design of soil-nailed structures

AU - Juran, Ilan

AU - al,

PY - 1992/10

Y1 - 1992/10

M3 - Article

VL - 118

JO - ASCE

JF - ASCE

IS - 10

ER -